# SDR CA971020008

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 31038204
- Condition: Failed
- Location: 1st Stage
- Part time: 2,894 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST STAGE STATOR BURN THROUGH DUE NOZZLE FAILURE.  PART TC:  3,501.
